REAL

Symmetric Units and Group Identities in Group Algebras

Bódi, Viktor (2006) Symmetric Units and Group Identities in Group Algebras. Acta Academiae Paedagogicae Nyiregyháziensis, 22 (2). pp. 149-159. ISSN 0866-0182 (print), 1786-0091 (online)

[img]
Preview
PDF
1037275.pdf

Download (201Kb)

Abstract

We describe those group algebras over fields of characteristic different from 2 whose units symmetric with respect to the classical involution, satisfy some group identity.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 19 Nov 2012 09:53
Last Modified: 19 Nov 2012 09:53
URI: http://real.mtak.hu/id/eprint/3400

Actions (login required)

View Item View Item